# SDR REXA2022040700640

- Difficulty date: March 20, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 28,669 hours, 20,268 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Plate
- Part number: LE670396483
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR LOWER SEAL PLATE GOUGED - REMOVED, LOCATED, DRILLED & INSTALLED CENTER CARGO DOOR IAW CRJ900 SRM 52-35-07-000/400/802(A02), SRM 51-40-11-001-001-A01.
